# SDR CA110519001

- Difficulty date: May 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IFSD, SINGLE ENGINE, THE ABOVE ENGINE HAD AN IFSD UNDER UNKNOWN CIRCUMSTANCES. THE PILOT ACCOMPLISHED A SAFE DEAD STICK LANDING.  THE OPERATOR HAS ASKED FOR ENGINE MFG ASSISTANCE FOR THE ENGINE INVESTIGATION.
